Fatou Points of Harmonic Normal Functions and Uniformly Normal Functions.
Mathematische Zeitschrift, Tome 102 (1967), pp. 110-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__102_170862,
author = {Peter A. Lappan},
title = {Fatou {Points} of {Harmonic} {Normal} {Functions} and {Uniformly} {Normal} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {110--114},
year = {1967},
volume = {102},
zbl = {0163.14004},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__102_170862/}
}
Peter A. Lappan. Fatou Points of Harmonic Normal Functions and Uniformly Normal Functions.. Mathematische Zeitschrift, Tome 102 (1967), pp. 110-114. http://geodesic.mathdoc.fr/item/MZ_1967__102_170862/